# SDR AUS20021093

- Difficulty date: October 2, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 27190935
- Condition: Failed
- Location: Mlg
- Part time: 10,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EMERGENCY LANDING GEAR SELECTOR VALVE LEAKING. SUSPECT CAUSED BYINTERNAL SEAL FAILURE.
